Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Atripla or Truvada/sustiva
Aug 25, 2007

Poz for 17yrs. Asymtomatic. Two years ago my tcell fell averaging 100. Viral load either undetec or around three hundred. still no symptoms. first year Dr. gave me truvada and sustiva, after about one month side effects of rash and digestive subsided. 2nd year doc. decided to have me try Atripla, no reason other than one a day. Cannot shake the rash nor the bloating and gas, question is would I be taking a step backwards by going back to Sustive/Truvada ? I seem to tolerate it much better, . oh testresults after starting meds where VL undetec, but tcells still around 100. Thanks for your assistance. I want to move back to my previous meds but afraid to mess things up.

Response from Dr. Young

Thanks for your post.

It would seem to me that there's little harm in trying to go back to Truvada + Sustiva, but if you have persistent symptoms, then a switch to an alternative regimen might be in your future.

Let us know how things turn out.

Best of health to you. BY



Previous
Truvada and Pancreatitus
Next
Sustiva Efficacy

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement